Metrics

From
Contact-Boundary Value Problem in the Non-Classical Treatment for One Pseudo-Parabolic Equation by Ilgar G. Mamedov Applied Mathematics and Physics. 2014, 2(2), 49-52 doi:10.12691/amp-2-2-4
Views
13739
Html 13163
Abstract 576
13 March 2014 (publication date) through 17 August 2022 *
18.52 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6688
PDF2544
Epub836
XML1309
PPT509
Figures1252
Tables238
Export: 2389
RIS715
BibTex865
Endnote809
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com